# SDR JIKA2016050301

- Difficulty date: May 3, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N338AF
- Make and model: Beech 1900C
- Aircraft serial: UC57
- Aircraft time: 39,809 hours, 35,778 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 305983101
- Part serial: AHX002423
- Condition: Sticking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE TRAINING CAPTAIN REPORTED WHILE PERFORMING TRAINING STALL MANEUVERS, THE FIRST OFFICER REDUCED POWER, A MOMENTARY COMPRESSOR STALL OCCURRED, BETWEEN 500 - 1000 FT & LBS TORQUE ON THE LT ENG.  TRAINING CAPTAIN REDUCED POWER, THIS RESULTED IN ANOTHER STALL.  AT 4000 FT ON APPROACH ANOTHER STALL OCCURRED AT APPROX 800 TORQUE.  INSPECTED THE LT ENG & ISOLATED THE ISSUE DOWN TO THE COMPRESSOR BLEED VLV, PN 3059831-01.  THE COMPRESSOR BLEED VLV WAS R & R WITH A SERVICEABLE UNIT.  PERFORMED A GND RUN, PERFORMANCE WAS SATISFACTORY.  ACFT WAS RELEASED FOR AN OPERATIONAL CHECK FLIGHT.  THE OPERATIONAL CHECK FLIGHT WAS SUCCESSFUL & THERE HAVE BEEN NO SUBSEQUENT DISCREPANCIES WITH THE LT ENG STALLING.
